# SDR UALA2008120806786

- Difficulty date: December 7, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 54,894 hours, 10,228 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Pressure Sensor
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FAILED DURING STARTING, AUTO SHUTDOWN (TWICE).   REPLACED DELTA PRESSURE SENSOR, TOTAL PRESSURE SENSOR AND SURGE CONTROL VALVE.  RAN APU AND DRY MOTORED ENGINE, OPS OK.
